MAUDE Adverse Event Report: CAREFUSION, INC ECONOMY SOFT TISSUE BIOPSY TRAY; TRAY, SURGICAL, NEEDLE

CAREFUSION, INC ECONOMY SOFT TISSUE BIOPSY TRAY; TRAY, SURGICAL, NEEDLE
Catalog Number 4380
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 07/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: the lot number was provided, so a device history record review is currently underway.The investigation is currently underway.H3 (device eval by manufacturer) a device has not been returned.Upon completion of the investigation, a supplemental report will be filed.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that as the health care provider (hcp) went to re-cap the scalpel obtained from the economy soft tissue biopsy tray, the hcp experienced a finger cut; therefore, the hcp applied a bandage, and the issue was considered resolved as no further care was necessary nor was it requested by the hcp.The patient reportedly did not have any infectious diseases and was treated without any difficulties and no other workflow interruptions happened after the incident.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: there were no photos provided for review, and the physical sample was not received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.The device history record dhr was reviewed, and no deviations/issues were identified or associated with the reported event regarding product materials or during manufacturing, packaging or qc inspection process.All necessary inspections were performed throughout all manufacturing, packaging and inspection activities and for raw material utilized in the manufacture of this lot.The lot met all release criteria.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Complaints received for this product and conditions will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for the identification of emerging trends.D3 (medical device manufacturer), g1 (manufacturing location), g3 (date received by manufacturer), g4 (is combination product?), g6 type or report - follow up# 1), h2 (correction and additional information), h6 (annex g ¿ component code), annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions).Initial mdr mfr report # 1625685-2025-00077, site legal name (fda) reported, carefusion 2200, inc.- mannford, ok / 74044; site registration number (fda) 1625685.Correct site legal name (fda) is, vernon hills; site registration number (fda) 1423507.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ECONOMY SOFT TISSUE BIOPSY TRAY
Common Device Name
TRAY, SURGICAL, NEEDLE
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas OK 88780
MX   88780
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key22691623
Report Number1625685-2025-00077
Device Sequence Number8306852
Product Code FSH
UDI-Device Identifier10885403108563
UDI-Public(01)10885403108563(17)270131(10)REKQ1420
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K813338
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number4380
Device Lot NumberREKQ1420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale